# SDR 22AA201000065

- Difficulty date: February 24, 2010
- Submitted: April 1, 2010
- Operation: Air carrier
- Aircraft: N478CT
- Make and model: Doug DC-10-30F
- Aircraft serial: 47819
- Aircraft time: 91,438 hours, 21,022 cycles
- Engine: Ge CF650C2
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Roller Tray
- Part serial: 47819
- Condition: Corroded
- Location: Cargo Bay
- Part time: 91,438 hours, 21,022 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING "C" CHECK, CTR CARGO COMPARTMENT LT OTBD CARGO ROLLER TRAY FOUND CORRODED AFTER CARGO SIDE GUIDE RAIL REMOVED TO FACILITATE FOR STRUCTURE REPAIR AT STA 1697 TO STA 1781.  NON-ROUTINE NR 0450, CTR CARGO COMPARTMENT LT OTBD CARGO ROLLER TRAY REPAIR CARRIED OUT IAW EN 1031-10 AND FAA APPROVED FORM 8110-3 DATED 22 MARCH 2010.
